# SDR C2XA03SH056

- Difficulty date: March 16, 2003
- Submitted: March 16, 2003
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 6,226 hours, 6,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK PASSENGER DOOR THRESHOLD U-SHAPE WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED AND REPLACED AFFECTED U-SHAPE IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
